# SDR 2004FA0000228

- Difficulty date: December 17, 2002
- Submitted: February 24, 2004
- Operation: General aviation
- Aircraft: N310VD
- Make and model: Cessna 310N
- Aircraft serial: 310N0123
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: AK450
- Part serial: 50035
- Condition: Failed
- Location: Cabin
- Part time: 60 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LOCATOR BEACON FAILED PRIOR TO FIRST ANNUAL CHECK. BATTERIES WERE FINE, BUT UNIT FAILED TO FUNCTION- IT WAS DEAD ONLY ONE YEAR AFTER INITIAL INSTALLATION.
